BROWSE

Related Researcher

Author's Photo

Bae, Hantaek
School of Natural Science
Research Interests
  • Fluid dynamics, polymeric fluid, kinetic theory

ITEM VIEW & DOWNLOAD

Global well-posedness for the critical dissipative quasi-geostrophic equations in L-infinity

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Global well-posedness for the critical dissipative quasi-geostrophic equations in L-infinity
Author
Bae, Hantaek
Issue Date
2011-03
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.74, no.5, pp.1995 - 2002
Abstract
In this paper, we study the critical dissipative quasi-geostrophic equations in scaling invariant spaces. We prove that there exists a global-in-time small solution for small initial data theta(0) is an element of L-infinity boolean AND (H) over dot(1) such that R(theta(0)) is an element of L-infinity, where R is the Riesz transform. As a corollary, we prove that if in addition, theta(0) is an element of (B) over dot(infinity,q)(0), 1 <= q < 2, is small enough, then theta is an element of (L) over tilde (infinity)(t)(B) over dot(infinity,q)(0)boolean AND(L) over tilde (1)(t) (B) over dot(infinity,q)(1). (C) 2010 Elsevier Ltd. All rights reserved
URI
https://scholarworks.unist.ac.kr/handle/201301/16613
URL
http://www.sciencedirect.com/science/article/pii/S0362546X10007844
DOI
10.1016/j.na.2010.11.006
ISSN
0362-546X
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU